Bernd Ulrich

Publications listed in MathSciNet

[1] Jooyoun Hong, Bernd Ulrich, and Wolmer V. Vasconcelos. Normalization of modules. J. Algebra, 303(1):133-145, 2006.
[2] David Eisenbud, Craig Huneke, and Bernd Ulrich. The regularity of Tor and graded Betti numbers. Amer. J. Math., 128(3):573-605, 2006.
[3] Erratum to: “Preface [Special issue in honour of Wolmer Vasconcelos]” [J. Pure Appl. Algebra 201 (2005), no. 1-3, 1-3; 2158742] by A. Simis, C. Huneke and B. Ulrich. J. Pure Appl. Algebra, 205(2):469, 2006.
[4] Claudia Polini, Bernd Ulrich, and Wolmer V. Vasconcelos. Normalization of ideals and Briançon-Skoda numbers. Math. Res. Lett., 12(5-6):827-842, 2005.
[5] William Heinzer, Mee-Kyoung Kim, and Bernd Ulrich. The Gorenstein and complete intersection properties of associated graded rings. J. Pure Appl. Algebra, 201(1-3):264-283, 2005.
[6] Aron Simis, Craig Huneke, and Bernd Ulrich. Preface [Special issue in honour of Wolmer Vasconcelos]. J. Pure Appl. Algebra, 201(1-3):1-3, 2005.
[7] Claudia Polini and Bernd Ulrich. A formula for the core of an ideal. Math. Ann., 331(3):487-503, 2005.
[8] Bernd Ulrich and Wolmer V. Vasconcelos. On the complexity of the integral closure. Trans. Amer. Math. Soc., 357(2):425-442 (electronic), 2005.
[9] David Eisenbud, Craig Huneke, and Bernd Ulrich. Order ideals and a generalized Krull height theorem. Math. Ann., 330(3):417-439, 2004.
[10] David Eisenbud, Craig Huneke, and Bernd Ulrich. Heights of ideals of minors. Amer. J. Math., 126(2):417-438, 2004.
[11] Alberto Corso, Laura Ghezzi, Claudia Polini, and Bernd Ulrich. Cohen-Macaulayness of special fiber rings. Comm. Algebra, 31(8):3713-3734, 2003. Special issue in honor of Steven L. Kleiman.
[12] Aron Simis, Bernd Ulrich, and Wolmer V. Vasconcelos. Rees algebras of modules. Proc. London Math. Soc. (3), 87(3):610-646, 2003.
[13] Alberto Corso, Claudia Polini, and Bernd Ulrich. Core of projective dimension one modules. Manuscripta Math., 111(4):427-433, 2003.
[14] David Eisenbud, Craig Huneke, and Bernd Ulrich. What is the Rees algebra of a module? Proc. Amer. Math. Soc., 131(3):701-708 (electronic), 2003.
[15] Aron Simis, Karen E. Smith, and Bernd Ulrich. An algebraic proof of Zak's inequality for the dimension of the Gauss image. Math. Z., 241(4):871-881, 2002.
[16] Marc Chardin and Bernd Ulrich. Liaison and Castelnuovo-Mumford regularity. Amer. J. Math., 124(6):1103-1124, 2002.
[17] Alberto Corso, Claudia Polini, and Bernd Ulrich. Core and residual intersections of ideals. Trans. Amer. Math. Soc., 354(7):2579-2594 (electronic), 2002.
[18] Alberto Corso, Claudia Polini, and Bernd Ulrich. The structure of the core of ideals. Math. Ann., 321(1):89-105, 2001.
[19] Joseph Brennan, Bernd Ulrich, and Wolmer V. Vasconcelos. The Buchsbaum-Rim polynomial of a module. J. Algebra, 241(1):379-392, 2001.
[20] David Eisenbud, Craig Huneke, and Bernd Ulrich. A simple proof of some generalized principal ideal theorems. Proc. Amer. Math. Soc., 129(9):2535-2540 (electronic), 2001.
[21] Marc Chardin, David Eisenbud, and Bernd Ulrich. Hilbert functions, residual intersections, and residually S2 ideals. Compositio Math., 125(2):193-219, 2001.
[22] Aron Simis, Bernd Ulrich, and Wolmer V. Vasconcelos. Codimension, multiplicity and integral extensions. Math. Proc. Cambridge Philos. Soc., 130(2):237-257, 2001.
[23] Aron Simis and Bernd Ulrich. On the ideal of an embedded join. J. Algebra, 226(1):1-14, 2000.
[24] Claudia Polini and Bernd Ulrich. Necessary and sufficient conditions for the Cohen-Macaulayness of blowup algebras. Compositio Math., 119(2):185-207, 1999.
[25] Mark Johnson and Bernd Ulrich. Serre's condition Rk for associated graded rings. Proc. Amer. Math. Soc., 127(9):2619-2624, 1999.
[26] Claudia Polini and Bernd Ulrich. Linkage and reduction numbers. Math. Ann., 310(4):631-651, 1998.
[27] Hubert Flenner, Bernd Ulrich, and Wolfgang Vogel. On limits of joins of maximal dimension. Math. Ann., 308(2):291-318, 1997.
[28] David Eisenbud and Bernd Ulrich. Modules that are finite birational algebras. Illinois J. Math., 41(1):10-15, 1997.
[29] Aron Simis, Bernd Ulrich, and Wolmer V. Vasconcelos. Tangent star cones. J. Reine Angew. Math., 483:23-59, 1997.
[30] Steven Kleiman and Bernd Ulrich. Gorenstein algebras, symmetric matrices, self-linked ideals, and symbolic powers. Trans. Amer. Math. Soc., 349(12):4973-5000, 1997.
[31] Steven Kleiman, Joseph Lipman, and Bernd Ulrich. The multiple-point schemes of a finite curvilinear map of codimension one. Ark. Mat., 34(2):285-326, 1996.
[32] Mark Johnson and Bernd Ulrich. Artin-Nagata properties and Cohen-Macaulay associated graded rings. Compositio Math., 103(1):7-29, 1996.
[33] Craig Huneke, Bernd Ulrich, and Wolmer V. Vasconcelos. On the structure of Gorenstein ideals of deviation two. Results Math., 29(1-2):90-99, 1996.
[34] Bernd Ulrich. Ideals having the expected reduction number. Amer. J. Math., 118(1):17-38, 1996.
[35] Susan Morey and Bernd Ulrich. Rees algebras of ideals with low codimension. Proc. Amer. Math. Soc., 124(12):3653-3661, 1996.
[36] Aron Simis, Bernd Ulrich, and Wolmer V. Vasconcelos. Cohen-Macaulay Rees algebras and degrees of polynomial relations. Math. Ann., 301(3):421-444, 1995.
[37] Gary Kennedy, Aron Simis, and Bernd Ulrich. Specialization of Rees algebras with a view to tangent star algebras. In Commutative algebra (Trieste, 1992), pages 130-139. World Sci. Publ., River Edge, NJ, 1994.
[38] Aron Simis, Bernd Ulrich, and Wolmer V. Vasconcelos. Canonical modules and factorality of symmetric algebras. In Rings, extensions, and cohomology (Evanston, IL, 1993), volume 159 of Lecture Notes in Pure and Appl. Math., pages 213-221. Dekker, New York, 1994.
[39] Bernd Ulrich. Artin-Nagata properties and reductions of ideals. In Commutative algebra: syzygies, multiplicities, and birational algebra (South Hadley, MA, 1992), volume 159 of Contemp. Math., pages 373-400. Amer. Math. Soc., Providence, RI, 1994.
[40] Bernd Ulrich and Wolmer V. Vasconcelos. The equations of Rees algebras of ideals with linear presentation. Math. Z., 214(1):79-92, 1993.
[41] Craig Huneke and Bernd Ulrich. General hyperplane sections of algebraic varieties. J. Algebraic Geom., 2(3):487-505, 1993.
[42] Aron Simis, Bernd Ulrich, and Wolmer V. Vasconcelos. Jacobian dual fibrations. Amer. J. Math., 115(1):47-75, 1993.
[43] Bernd Ulrich. The Jacobian dual of a module. In International Seminar on Algebra and its Applications (Spanish) (México City, 1991), volume 6 of Aportaciones Mat. Notas Investigación, pages 59-68. Soc. Mat. Mexicana, México, 1992.
[44] Steven Kleiman, Joseph Lipman, and Bernd Ulrich. The source double-point cycle of a finite map of codimension one. In Complex projective geometry (Trieste, 1989/Bergen, 1989), volume 179 of London Math. Soc. Lecture Note Ser., pages 199-212. Cambridge Univ. Press, Cambridge, 1992.
[45] Craig Huneke, Bernd Ulrich, and Wolmer V. Vasconcelos. On the structure of certain normal ideals. Compositio Math., 84(1):25-42, 1992.
[46] Craig Huneke and Bernd Ulrich. Local properties of licci ideals. Math. Z., 211(1):129-154, 1992.
[47] Jürgen Herzog, Ngô Viêt Trung, and Bernd Ulrich. On the multiplicity of blow-up rings of ideals generated by d-sequences. J. Pure Appl. Algebra, 80(3):273-297, 1992.
[48] Bernd Ulrich. Remarks on residual intersections. In Free resolutions in commutative algebra and algebraic geometry (Sundance, UT, 1990), volume 2 of Res. Notes Math., pages 133-138. Jones and Bartlett, Boston, MA, 1992.
[49] Andrew R. Kustin and Bernd Ulrich. If the socle fits. J. Algebra, 147(1):63-80, 1992.
[50] Andrew R. Kustin, Matthew Miller, and Bernd Ulrich. Generating a residual intersection. J. Algebra, 146(2):335-384, 1992.
[51] Andrew R. Kustin and Bernd Ulrich. A family of complexes associated to an almost alternating map, with applications to residual intersections. Mem. Amer. Math. Soc., 95(461):iv+94, 1992.
[52] J. Herzog, B. Ulrich, and J. Backelin. Linear maximal Cohen-Macaulay modules over strict complete intersections. J. Pure Appl. Algebra, 71(2-3):187-202, 1991.
[53] Jürgen Herzog and Bernd Ulrich. Self-linked curve singularities. Nagoya Math. J., 120:129-153, 1990.
[54] Craig Huneke and Bernd Ulrich. Generic residual intersections. In Commutative algebra (Salvador, 1988), volume 1430 of Lecture Notes in Math., pages 47-60. Springer, Berlin, 1990.
[55] Bernd Ulrich. Sums of linked ideals. Trans. Amer. Math. Soc., 318(1):1-42, 1990.
[56] C. Huneke and B. Ulrich. Powers of licci ideals. In Commutative algebra (Berkeley, CA, 1987), volume 15 of Math. Sci. Res. Inst. Publ., pages 339-346. Springer, New York, 1989.
[57] Bernd Ulrich. On licci ideals. In Invariant theory (Denton, TX, 1986), volume 88 of Contemp. Math., pages 85-94. Amer. Math. Soc., Providence, RI, 1989.
[58] Craig Huneke and Bernd Ulrich. Residual intersections. J. Reine Angew. Math., 390:1-20, 1988.
[59] Craig Huneke and Bernd Ulrich. Algebraic linkage. Duke Math. J., 56(3):415-429, 1988.
[60] Craig Huneke and Bernd Ulrich. Minimal linkage and the Gorenstein locus of an ideal. Nagoya Math. J., 109:159-167, 1988.
[61] Bernd Ulrich. Theory and applications of universal linkage. In Commutative algebra and combinatorics (Kyoto, 1985), volume 11 of Adv. Stud. Pure Math., pages 285-301. North-Holland, Amsterdam, 1987.
[62] Joseph P. Brennan, Jürgen Herzog, and Bernd Ulrich. Maximally generated Cohen-Macaulay modules. Math. Scand., 61(2):181-203, 1987.
[63] Bernd Ulrich. Vanishing of cotangent functors. Math. Z., 196(4):463-484, 1987.
[64] Craig Huneke and Bernd Ulrich. The structure of linkage. Ann. of Math. (2), 126(2):277-334, 1987.
[65] Matthew Miller and Bernd Ulrich. Linkage and compressed algebras. In Proceedings of the conference on algebraic geometry (Berlin, 1985), volume 92 of Teubner-Texte Math., pages 267-275, Leipzig, 1986. Teubner.
[66] Andrew R. Kustin, Matthew Miller, and Bernd Ulrich. Linkage theory for algebras with pure resolutions. J. Algebra, 102(1):199-228, 1986.
[67] Bernd Ulrich. Rings of invariants and linkage of determinantal ideals. Math. Ann., 274(1):1-17, 1986.
[68] Bernd Ulrich. Liaison and deformation. J. Pure Appl. Algebra, 39(1-2):165-175, 1986.
[69] Craig Huneke and Bernd Ulrich. Divisor class groups and deformations. Amer. J. Math., 107(6):1265-1303 (1986), 1985.
[70] Bernd Ulrich. Gorenstein rings and modules with high numbers of generators. Math. Z., 188(1):23-32, 1984.
[71] Bernd Ulrich. Gorenstein rings as specializations of unique factorization domains. J. Algebra, 86(1):129-140, 1984.
[72] Bernd Ulrich. The embedding dimension of the formal moduli space of certain curve singularities. Manuscripta Math., 39(2-3):253-262, 1982.
[73] Bernd Ulrich. Torsion des Differentialmoduls und Kotangentenmodul von Kurvensingularitäten. Arch. Math. (Basel), 36(6):510-523, 1981.